# SDR UPS204282

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Ftg
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION UNDER THE TRUNNION FITTING OF THE LEFT WING SPAR CHORD.  MAINTENANCE REMOVED AND INSTALLED NEW TRUNNION FITTING PER MM 32-11-00 AND 32-11-01.
